# SDR AUS20031269

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: AN431
- Condition: Bent
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NLG UPPER TORQUE LINK UPPER BOLT TO STEERING COLLAR SEVERELY BENT AND ALMOST SHEARED.  INVESTIGATION ALSO FOUND THE STRUT UNDER EXTENDED DUE TO BEING OVERFILLED WITH OIL AND UNDER INFLATED WITH AIR.
